# SDR CA970722036

- Difficulty date: July 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2150 · Cabin Cooling System
- Part: Aircycle Machine
- Part number: 21700091
- Condition: Failed
- Location: Rt Air Cond
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) SMOKE ALARM IN LAVATORY SOUNDED ALONG WITH SMELL OF SMOKE AFTER PUSH BACK. AIRCRAFT RETURNED TO GATE. INSPECTED LAVATORY, WASTE CONTAINER, LIGHTING, LAVATORY PUMP, BEHIND CEILING AND UNDER SINK, NO FAULT FOUND. LAVATORY DEACTIVATED PER MINIMUM EQUIPMENT LIST. CIRCUIT BREAKER PULLED FOR LIGHTING AND LAVATORY. RIGHT HAND AIR CONDITIONING AIR CYCLING MACHINE AND COALESCER BAG (P/N 18084-1) REPLACED.
